Posted by MamaB on November 20, 2003, at 12:50:22
In reply to Re: strattera side effects, posted by lostinspace on November 20, 2003, at 12:40:00
>This is just a suggestion of course, but I would stay on the current dose until the worst of the side effects decrease in severity. I am only now (after one month) really able to say that there is a noticable difference, and even that is very subtle. IIMHO because this medication's action IS so smooth in compareson to the CNS stimulants, I can see how the side effects might mane one stop it, That is what I did the first time, and believe me, am I ever glad that I took my docs suggestion to try again at a slower titration. Hang in there, it should get better. MamaB
ok I've been taking strattera for the past three weeks so far. The first three days started with 40mg then moved up to 80mg. So far I'm Having a lot of side effects. always tired, itchy scalp, dry-mouth,headheache at times and not sleeping to well. I feel a bit more agitated and angery and a sort fuse. I still daydream, have difficulty focusing and can't remeber anything. some possitive things I can sit still for a long period of time, I look more relaxed. did anyone have the same simtomes? I go back to the Doc next week, should I increase, decrease or stay the same?